RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 23–29 (Mi de8527)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Existence of a solution of traveling wave type for multicomponent systems

V. V. Gudkov

University of Latvia, Institute of Mathematics and Computer Science, Riga

Full text: PDF file (918 kB)

English version:
Differential Equations, 1995, 31:1, 18–24

Bibliographic databases:
UDC: 517.927
Received: 30.07.1993

Citation: V. V. Gudkov, “Existence of a solution of traveling wave type for multicomponent systems”, Differ. Uravn., 31:1 (1995), 23–29; Differ. Equ., 31:1 (1995), 18–24

Citation in format AMSBIB
\Bibitem{Gud95}
\by V.~V.~Gudkov
\paper Existence of a solution of traveling wave type for multicomponent systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 23--29
\mathnet{http://mi.mathnet.ru/de8527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369847}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 18--24


Linking options:
  • http://mi.mathnet.ru/eng/de8527
  • http://mi.mathnet.ru/eng/de/v31/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gudkov, “An analytical theory of combustion waves propagating with constant velocity”, Comput. Math. Math. Phys., 37:12 (1997), 1437–1443  mathnet  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019